# SDR IXXA0600002O

- Difficulty date: January 4, 2006
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,883 hours, 36,219 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Hyd System
- Part time: 89,883 hours, 36,219 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 817 FROM KMCO TO RATL AFTER TAKEOFF A LOSS OF HYDRAULICS OCCURED.  RAN LOSS OF HYDRAULIC EMERGENCY CHECK LIST.  DUE TO INTENDED FLIGHT PLAN, CREW ELECTED TO RETURN TO DEPARTURE STATION KMCO AND LANDED WITHOUT INCIDENT.  FOUND RIGHT AILERON CYLINDER SWIVEL O-RING BLOWN.  REMOVED AND REPLACED O-RINGS, OPS AND LEAK CHECK WERE GOOD.  SERVICED HYDRAULIC SYSTEM.  THIS WORK WAS PERFORMED PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
